Pops says “Hi”
I took this photo with my camera phone at the annual fish fry at his church today. No way was he missing that, even though he had a bad night and today has been a worse day than yesterday. His legs just don’t seem to be improving at all yet. As a matter of fact, he’s even called his personal physician and moved his appointment up to Monday afternoon. Something has to give. The Vicodin is helping to take the edge off but, when it gets to its worst point, even that isn’t enough.
We have learned that his cholesterol medication is not a statin but the side effects of it can still be just as devastating. I almost think the cholesterol is the lesser of the two evils. By the way, his medication is/was Tricor. He did stop it. In our research, we have learned that it can sometimes take up to two years before the side effects manifest themselves and such was the case with Pops. Can you say “scary stuff”?
Remember, he also has the two tests the surgeon ordered scheduled for Monday as well. I’ll keep you posted on all of it. By the way, his PSA results were 1.8, which is very good, so no worries there.
Please keep him in your prayers don’t only for his his physical health but for his emotional health as well. Pops is used to going and doing all the time and now he spends the majority of his time lying down just to try to ease the pain. That would take a toll on anybody who is used to be as physically as he is.